# SDR CA130218012

- Difficulty date: January 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 143,023 hours
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 653888
- Condition: Failed
- Location: Engine
- Part time: 626 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS REMOVED FOR REPAIR AFTER FINDING METAL IN THE FILTER.  IT WAS DISCOVERED THAT THE 6 INTAKE LIFTERS WERE FAILED OR FAILING. THESE LIFTERS WERE PART OF A NEW CAMSHAFT AND LIFTER KIT.  THESE LIFTERS WERE MFG JUST BEFORE MANDATORY SB 09-8A. AWD. 2010-11-04.  BELIEVE THAT THESE LIFTERS SHOULD HAVE BEEN RECALLED AS WELL.
